Skip to content
My WebMD Sign In, Sign Up
Sad Weekend Over
avatar
mayville posted:
The weekend with my friend with cancer is over. We had a fun visit. It's good that she still has her sense of humor. She's lost a ton of weight, has no hair, but she's still my friend that I love! I'll love her till the day she dies and then some. I wonder tho, has anyone had extra foggy days after an exhausting weekend? What have you done about it? I'm just super foggy and I just don't feel right today.
Next Sunday, our daughter is graduating from high school. Hmmm, another exhausting weekend coming up...Help!
Reply
 
avatar
missist responded:
Hi Mayville, the visit sounds like one you will treasure!
I always get wiped out from any kind of extra event--visits, going places, extra chores..
I just set my mind on spending a day or 2 or 3 just resting up-- doing bare minimum. Then I am fine again. (or my version of fine)

Summer weekends are that way, I'm pretty wiped now but have company coming early sat.. morning and it is VIP company-- my son's family including my friend--his wife, and 2 of my little grandkids--so until then-- bare minimum and getting ready.

Its worth it!
 
avatar
1wareaglefan responded:
Absolutely! I completely understand. You went through a very emotionally draining weekend, so naturally it's going to catch up with you. I've had that happen to me before....it might result in extra pain or extra fatigue and fog. I almost prefer the pain over the fatigue/fog. All I can do when that hits is rest for however long it takes. I know you won't regret having visited.

Take care,
Elizabeth
 
avatar
Anon_10089 replied to 1wareaglefan's response:
Yes, I often experience a worsening of symptoms after a difficult emotional time. Thankfully, my body usually holds up at the time, but then I'll crash. Now that I've realized this, I just expect it to happen. I'll try to rest more and most of all, not feel bad or guilty doing so!


Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
360 of 387 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.